# SDR 2005UALA00551

- Difficulty date: June 8, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Relief Valve
- Part number: 196181914E
- Condition: Leaking
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EES WAS TEST FIRED AND PRESSURE RECORDED GOOD.  HOWEVER, THE BOTTOM TUBE WENT FLAT WITHIN 5 MINUTES OF INFLATION  PRESSURE RELIFE VALVE FOUND LEAKING.  PRESSURE RELIEF VALVE ASSEMBLY WAS REPLACED.
